Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 2.


Broersma, H.J. and Dahlhaus, E. and Kloks, T. (2000) A linear time algorithm for minimum fill-in and treewidth for distance hereditary graphs. Discrete Applied Mathematics, 99 (1-3). pp. 367-400. ISSN 0166-218X

Kloks, T. and Kratsch, D. and Wong, C.K. (1998) Minimum fill-in on circle and circular-arc graphs. Journal of algorithms, 28 (2). pp. 272-289. ISSN 0196-6774

This list was generated on Thu Oct 2 05:25:20 2014 CEST.